# SDR 9707352708

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 657276187
- Condition: Failed
- Location: Nr 3
- Part time: 7,003 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT INTO PHX, THE NR 3 TIRE CAP FAILED.  AIRCRAFT STOPPED WITHOUT INCIDENT.  REPLACED NR 3 TIRE AND BRAKE ASSEMBLIES.  OPERATIONAL CHECK OK.
